MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Medecine interne · 1975

Drug-induced agranulocytosis. A survey of twenty-three episodes.

Mintz U, Shaklai M, Pinkhas J, de Vries A

СтатьяПеревод пока не подготовлен

Аннотация

Twenty-three episodes of drug-induced agranulocytosis admitted to the Beilinson Medical Center between 1960-1972 are reported. An increased incidence in patients admitted with this condition was noted over the years. Dipyrone (6 episodes in 4 patients) and chloramphenicol (5 episodes in 5 patients) were the drugs most commonly associated with this condition. Four patients died in septic shock. The increased incidence of hospital-admitted patients with drug-induced agranulocytosis is related to the increased use of drugs in the Israeli population.

Для цитирования: Mintz U, Shaklai M, Pinkhas J, de Vries A. Drug-induced agranulocytosis. A survey of twenty-three episodes.. Medecine interne. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.